AGENDA

East Oakland AB 617 Community Steering Committee Meeting Thursday, February 9th, 2023, 6:00 pm to 8:00 pm PDT Virtual Facilitator: Lujain Al-Saleh Note-taker: Amy Chu Co-Chairs: Aiyahnna Johnson and Charles Reed CBE: Communities for a Better Environment Air District: Bay Area Air Quality Management District Location: Virtual Zoom Meeting https://us06web.zoom.us/j/85787941453

Website with Meeting Materials and Meeting Video Recording:

https://www.baaqmd.gov/community-health/community-health-protection-program/east-oa kland-community-emissions-reduction-plan

Time	Торіс
6:00 pm	 Welcome, Interpretation, Agenda (10 mins; 6:00-6:09 PM) Interpretation and Welcome (5 mins) Initial Meeting Agreement (5 mins)
6:10 pm	 Charter Development (50 mins; 6:10-6:59PM) Community Activity
7:00 pm	Short Break (5 mins; 7:00-7:04 PM)
7:05 pm	Charter Development Continued (35 mins; 7:05-7:39 PM)
7:40 pm	East Oakland EJ Announcements and Updates (15 mins; 7:40-7:54 PM)
7:55pm	Next steps and Close out (5 mins; 7:55-8:00 PM)